×

zbMATH — the first resource for mathematics

A Beurling-type theorem. (English) Zbl 0354.30024

MSC:
30D55 \(H^p\)-classes (MSC2000)
30H05 Spaces of bounded analytic functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beurling, A., On two problems concerning linear transformations in Hilbert space.Acta Math., 81 (1949), 239–255. · Zbl 0033.37701
[2] –, Ensembles exeptionnels.Acta Math., 72 (1940), 1–13. · Zbl 0023.14204
[3] Carleson, L., Sets of Uniqueness for functions regular in the unit circle.Acta Math., 87 (1952), 325–345. · Zbl 0046.30005
[4] Edwards, R. E.,Functional Analysis. Theory and Applications. Holt, Rinehart and Winston, 1965. · Zbl 0182.16101
[5] Hayman, W. K. & Korenblum, B., An extension of the Riesz-Herglotz formula. To appear. · Zbl 0416.30019
[6] Korenblum, B., An extension of the Nevanlinna theory.Acta Math., 135 (1975), 187–219. · Zbl 0323.30030
[7] Korolevińć, V. S., On a theorem of Beurling and Carleson.Ukrainian Math. J., 22 (1970), 823–828.
[8] Taylor, B. A. &Williams, D. L., Ideals in rings of analytic functions with smooth boundary values.Canad. J. Math., 22 (1970), 1266–1283. · Zbl 0204.44302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.